See Alike in...

Alike App

Browser

pandasss

399d

I'm starting to get flashbacks again and luckily so far they have only been good but it has gotten really bad in the past to where I would need my meds but I don't have it with me, what do I do?

    • Havoc

      399d

      While I definitely agree that in some situations medication is unavoidable, if at all possible CBT (cognitive behavioral therapy) is a strongly recommended route. CBT changes your way of thinking and focuses on building ways to cope as well as turning your negative into positive without the use of and often dependency on medication. This is just my opinion, however, and I STRONGLY recommend seeking out help from a medical professional sooner than later, especially if you are struggling emotionally. Even something that may feel small and insignificant can be entirely debilitating to your everyday life. It's going to be alright, but only if you make it that way..

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion